# SDR DALA2020022641424

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N860DA
- Make and model: Boeing 777232
- Aircraft serial: 29951
- Aircraft time: 90,562 hours, 11,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7001, L/P 1499944) EMERGENCY LIGHTS INOP AT DOOR 4 LEFT. CORRECTIVE ACTION: REPLACED EMERGENCY BATTERY PACK - OPS CHECK GOOD.
